# SDR 29GA2014061200001

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340447
- Aircraft time: 30,578 hours, 34,031 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 6225353011
- Part serial: 367
- Condition: Inoperative
- Location: Air Speed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DISCREPANCY EXIST BETWEEN AIRSPEED 80 KNOTS IN FLIGHT AND LOST LT AIRSPEED INDICATION, DECLARED AN EMERGENCY LANDED WITHOUT INCIDENT. REPLACED LT AIRSPEED INDICATOR OPS TEST OK.
